# SDR MALA000305

- Difficulty date: May 13, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N519XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2344
- Engine: Lyc LF5071F
- System (JASC): 7320 · Fuel Controlling System
- Part: Hma
- Part number: 219333010
- Part serial: 97AGU615
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON INITIAL POWER UP TO TAKEOFF, FADEC FAULT LIGHT ILLUMINATED.  DEFERRED NR 4 ENGINE FADEC.  MX REPLACED HMA PN2-193-330-10.
